Oscillatory behavior of systems of integrodifferential equations
Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 131-141 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1985_29_a12,
     author = {Ch. G. Philios},
     title = {Oscillatory behavior of systems of integrodifferential equations },
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {131--141},
     year = {1985},
     volume = {29},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1985_29_a12/}
}
TY  - JOUR
AU  - Ch. G. Philios
TI  - Oscillatory behavior of systems of integrodifferential equations 
JO  - Μαθηματική Επιθεώρηση
PY  - 1985
SP  - 131
EP  - 141
VL  - 29
UR  - http://geodesic.mathdoc.fr/item/MR_1985_29_a12/
LA  - gr
ID  - MR_1985_29_a12
ER  - 
%0 Journal Article
%A Ch. G. Philios
%T Oscillatory behavior of systems of integrodifferential equations 
%J Μαθηματική Επιθεώρηση
%D 1985
%P 131-141
%V 29
%U http://geodesic.mathdoc.fr/item/MR_1985_29_a12/
%G gr
%F MR_1985_29_a12
Ch. G. Philios. Oscillatory behavior of systems of integrodifferential equations. Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 131-141. http://geodesic.mathdoc.fr/item/MR_1985_29_a12/